# SDR 2024FA0000135

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: General aviation
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Aircraft time: 9,444 hours, 42,056 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 1176802103
- Condition: Sheared
- Location: M/R Gearbox
- Component: Main Gearbox/Xm, Bolkms
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

#2 ENG OIL COOLER, SUSPECTED SHAFT BROKEN. REPORTED #2 ENG OIL TEMP FLUCTUATION. INSP REVEALED #2 ENG OIL COOLER SHAFT SHEARED. REM'D #2 OIL COOLER FAN ASSY. INSTALLED SERVICEABLE FAN ASSY, P/N SAME. PERFORMED GROUND RUN/LEAK CHK W/NO ANOMALIES. ACFT RETURNED TO SERVICE.
